Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have urinating urge, sick, back, shoulder ache after micro dermal peircing. Reason?

Hi there! I got a micro dermal peircing in the back on my neck two days ago. I've been fine until today. Every time I stand up I feel like I'm going to pass out and I feel really sick. My back and shoulders ache also. Please could you help me out by telling me if this could be caused by the peircing or something else. Thanks Vickie
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there Vickie~

I understand your concerns. I also believe that the micro dermal piercing in the back of your neck has nothing to do with your feeling like passing out and feeling really sick. However you may have had an infection if the procedure was not done under sterile conditions and a blood infection may cause you to act up this way. I hope you go into the ER and find out if your baseline blood work and vitals are normal. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 24 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor